# SDR ASAA2014122910093

- Difficulty date: December 29, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 1,570 hours, 526 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, RECEIVED AN FMC AMBER LIGHT, VTK AND MAP ANNUNCIATION ON CAPT NAV DISPLAY. AFTER RUNNING THE FMC FAIL QRH PROCEDURE SINGLE FMC OPERATION RESTORED. CAPTAIN`S FMC FAILED.  ACFT GROUNDED.  BITE CHECK OF FMC IS GOOD, NO CURRENT FAULTS.  ACCOMPLISHED FMC SYSTEM TEST, TEST PASS.  NO PRIOR HISTORY 90 DAYS, REF MM 34-61-00-730-801. ETOPS GROUND VERIFICATION SATISFACTORY.
